can you take ibruprofen and paracetemol together?? i think i took too many?

in the last 26 hrs i have taken 10 paracetemols and 9 ibruprofen is this ok?

i dident think i just been in so much pain

thank u xxxxxxx

7 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    No ,it is not okay. You can only take 1g of Paracetamol and 400 mg of Ibuprofen together safely. You should never self-medicate yourself. Next time please call a pharmacy and talk to a registered pharmacist.

    The recommended dosage of paracetamol in adults is two 500mg tablets (i.e. 1gm paracetamol) every four to six hours, not exceeding eight tablets (4gms) in any 24 hour period (1). This dosage may be continued for several days. If pain relief is required for a longer period it should be with the supervision of a doctor.

    While generally safe for human use at recommended doses, acute overdoses of paracetamol can cause potentially fatal liver damage and, in rare individuals, a normal dose can do the same. Paracetamol toxicity is the foremost cause of acute liver failure in the Western world, and accounts for most drug overdoses in the United States, the United Kingdom, Australia and New Zealand. Some studies have shown that high dose-usage (greater than 2,000 mg per day) does increase the risk of upper gastrointestinal complications such as stomach bleeding.Excessive use of paracetamol can damage multiple organs, especially the liver and kidney.

    The recommended dosage of ibuprofen for an adult is 1200 mg-3200 mg daily (300 mg qid; 400 mg, 600 mg or 800 mg tid or qid).Do not exceed 3200 mg total daily dose.

  • hiba
    Lv 6
    1 decade ago

    The worst problem is this warnnig for paracetemol > Paracetamol toxicity is the foremost cause of acute liver failure in the Western world, and accounts for most drug overdoses in the United States, the United Kingdom, Australia and New Zealand.WAYyyy to many... If your pain is that severe,you should see a doctor for your specfic needs. Since these 2 combinations isn't working.

  • 1 decade ago

    10 paracetemols in 26 hours is not too much

    9 Ibuprofen in 26 hours is not too much

    but both? way too much, you can cause liver damage and stomach ulcers with such a combo.

    Source(s): RN
  • 1 decade ago

    Why take that many stop taking that many you will do damage to your Liver and get ulcers and all sorts!

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    yes you took too many. Not good for you, its going too be way too acidic and burn holes in your stomach, or you should be getting at least stomachaches.

  • 1 decade ago

    Have your doctor should prescribe something stronger, so you won't have to mix medicine....

  • 1 decade ago

    yes and no. it is bad for your stomach but it wont kill you.

Still have questions? Get your answers by asking now.